# SDR CA030425003

- Difficulty date: March 31, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 205040249003
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 600 HR TRANSMISSION INSPECTION INPUT QUILL WAS REMOVED TO FACILITATE MAINTENANCE. BEARING DEFECTS WERE IDENTIFIED THAT REQUIRED REPLACEMENT PRIOR TO AIRCRAFT WAS RETURNED TO SERVICE.
